# SDR CAL960611

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonding
- Location: Bs 360-450
- Part time: 67,326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SKIN PANEL DISBONDING FROM BS 360R TO BS 450R, STR 19R - STR 26R.  THE SKIN PANEL WAS REMOVED AND A NEW SKIN AND SPLICE STRAP WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, SRM 51-30-2, AND BOEING DRAWING 67-45768-127.  (X)
